Wisconsin, 2012

Hail in Wisconsin, June 18, 2012

June 18, 2012 · NWS ARX · 2 events in 1 county or zone

Scattered thunderstorms developed during the early afternoon of June 18th as a cold front moved into the northern sections of Wisconsin. Some of these storms became strong enough to produce large hail in and near Colby (Clark County).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Scattered thunderstorms developed during the early afternoon of June 18th as a cold front moved into the northern sections of Wisconsin. Some of these storms became strong enough to produce large hail in and near Colby (Clark County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 18, 11:55 AM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 18, 11:55 AM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1255 PM CDT MON JUN 18 2012

.SHORT TERM...THIS AFTERNOON
1149 AM CDT MON JUN 18 2012

A COLD FRONT WILL MOVE INTO THE AREA THIS AFTERNOON...AND
STALL NEAR THE MINNESOTA/IOWA BORDER TONIGHT. THIS FRONT IS
MOVING BENEATH A STRONG CAP LOCATED ACROSS SOUTHEAST MINNESOTA AND
NORTHEAST IOWA...THEREFORE...NOT EXPECTING ANY STORMS TO DEVELOP
IN THESE AREAS THIS AFTERNOON. FURTHER EAST ACROSS WISCONSIN...THE
CAP IS NOT AS STRONG...THEREFORE...EXPECT THUNDERSTORMS TO DEVELOP
THIS AFTERNOON. SURFACE BASED CAPES ARE ALREADY RANGING FROM 2500
TO 3200 J/KG...AND THE 0-6 KM BULK SHEAR ARE RUNNING FROM 40 TO
60 KNOTS. AS A RESULT...EXPECT SUPERCELLS TO QUICKLY DEVELOP THIS
AFTERNOON AS THE FRONT MOVES INTO THE REGION. WITH DCAPE ALREADY
ABOVE 1000 J/KG /MAINLY SOUTH OF I-90/ AND FAIRLY WET
SOUNDINGS...EXPECT DAMAGING WINDS TO BE THE PRIMARY THREAT. IN
ADDITION...THERE WILL LIKELY BE SOME LARGE HAIL AND ISOLATED
TORNADOES. THE BEST CHANCE OF TORNADOES WILL BE ACROSS CENTRAL AND
NORTHEAST WISCONSIN. THE COUNTIES ALONG THE MISSISSIPPI RIVER MAY BE
IN THE GENERATION REGION WHICH MAY LIMIT THE SEVERE WEATHER THREAT
IN THESE COUNTIES.

.LONG TERM...THURSDAY THROUGH SUNDAY
352 AM CDT MON JUN 18 2012

MEDIUM RANGE MODELS IN REASONABLE AGREEMENT THU THRU SUN AS
TROUGHING MOVES INTO EASTERN NOAM AND RIDGING BUILDS OVER THE
ROCKIES/WESTERN PLAINS. AREA UNDER BROAD NORTHWEST FLOW THRU THE
LONG-TERM PERIOD. COOLER/DRIER HIGH PRESSURE FROM THE NORTHERN
PLAINS SETTLES OVER THE AREA FOR THU THRU FRI...FOR A COUPLE OF DRY
DAYS WITH NEAR NORMAL TEMPS. BOTH GFS/ECMWF BRING A SHORTWAVE THRU
THE WESTERN PLAINS RIDGING FRI NIGHT/SAT. SFC LOW ACCOMPANIES THIS
FEATURE ACROSS THE NORTHERN PLAINS...WITH A STRONGER ROUND OF LOW
LEVEL WARM ADVECTION/MOISTURE TRANSPORT AND THETA-E CONVERGENCE INTO
A TIGHTER BAROCLINIC ZONE OVER THE REGION. SHRA/TSRA CHANCES IN THE
30-50 PERCENT RANGE FRI NIGHT/SAT LOOK GOOD FOR NOW. GOOD
CONSISTENCY FOR CAN HIGH PRESSURE TO BUILD IN BEHIND THIS WAVE FOR
SUN. REMOVED SMALL SHRA/TSRA CHANCES FROM MODEL CONSENSUS GRIDS FOR
THU/FRI AND SUN AND LOWERED HIGHS A BIT FOR SUN WITH THE CAN HIGH
BUILDING IN. REST OF MODEL CONSENSUS DATA IN DAY 4-7 GRIDS LOOKED
WELL TRENDED.

&&

.AVIATION...THROUGH 18Z TUESDAY
1254 PM CDT MON JUN 18 2012

A COLD FRONT OVER CENTRAL MINNESOTA AND NORTHERN WISCONSIN WILL
MOVE SOUTH AND STALL NEAR THE MINNESOTA/IOWA BORDER THIS EVENING.
THIS FRONT WILL BE THE FOCUS FOR THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. FOR THIS AFTERNOON AND EARLY
EVENING...THINKING THAT THE BETTER THUNDERSTORM CHANCES WILL BE IN
THE KLSE TAF...SO INCLUDED THEM FROM 18.19Z THROUGH 19.00Z. A FEW
OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND
LARGE HAIL BEING THE MAIN THREATS. AS THE FRONT MOVED INTO THE
AREA AND THE AREA BECAME CLOUDY...THE WIND GUSTS HAVE QUIT BEING
REPORTED AT THE TAF SITES. THIS WILL LIKELY CONTINUE...SO THEY
WERE REMOVED FROM THE TAFS.

FOR TONIGHT...THERE IS SOME UNCERTAINTY ON WHETHER THE CAP WILL
LIMIT THUNDERSTORM DEVELOPMENT...SO JUST WENT WITH SHOWERS FOR NOW.

ON TUESDAY MORNING...THE FRONT WILL LIFT BACK TO THE NORTH. AS
THIS OCCURS...THE CLOUDS WILL RAPIDLY DISSIPATE.

&&

.HYDROLOGY...
352 AM CDT MON JUN 18 2012

AN ACTIVE WEATHER PATTERN IS ON TAP FOR THE REGION THROUGH MIDWEEK
AS A FRONTAL BOUNDARY LINGERS ACROSS THE UPPER MS RIVER VALLEY.
HEAVY RAIN OF 1 TO 2 INCHES FROM COMPLEX EARLY THIS MORNING WILL BE
MAINLY CONFINED TO THE NORTH THIRD OF THE FCST AREA...SO IT WILL BE
THIS AREA THAT WILL NEED TO BE WATCHED MORE CLOSELY FOR ADDITIONAL
HEAVY RAIN THREATS THRU WED. HEAVY RAIN THREATS TODAY THRU TUE LOOK
TO BE MAINLY NORTH OF THE FCST AREA. THE HIGHER POTENTIAL FOR MORE
WIDESPREAD HEAVY RAINS STILL LOOKS TO BE FROM LATE TUE NIGHT INTO
WED NIGHT AS A COLD FRONT SAGS SOUTHEAST THROUGH THE AREA.
UNCERTAINTY STILL EXISTS WHERE THE HEAVIEST RAINS WOULD FALL WITH
THIS FRONT...DEPENDING ON TIMING OF THE FRONT THRU THE AREA. SOME
RISES ON LOCAL RIVERS...ESPECIALLY THOSE NORTH OF KLSE...WILL BE
POSSIBLE ACROSS THE AREA THIS WEEK.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
352 AM CDT MON JUN 18 2012

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...BOYNE
LONG TERM....RRS
AVIATION...BOYNE
HYDROLOGY....RRS
Hazardous weather outlook, Jun 18, 11:41 AM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT MON JUN 18 2012

WIZ017-029-032>034-041>044-053>055-061-191100-
ADAMS-BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE-
RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
1241 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST TO NORTH
CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE SOUTH INTO THE AREA THIS AFTERNOON AND THEN
STALL ACROSS THE SOUTHERN THIRD OF WISCONSIN TONIGHT. THIS FRONT
WILL BE FOCUS FOR THUNDERSTORM DEVELOPMENT. A FEW OF THESE
THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...
AND THEY WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...
AND ISOLATED TORNADOES.

HEAT INDEX VALUES THIS AFTERNOON AND EARLY THIS EVENING ARE EXPECTED
TO RANGE FROM THE MID 90S TO AROUND 100 MAINLY ALONG AND SOUTH OF I-
90.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER COMPLEX OF STORMS LOOKS TO DEVELOP SOMEWHERE OVER CENTRAL
MINNESOTA LATE TONIGHT...THEN MOVE EAST OR NORTHEAST ACROSS NORTHERN
WISCONSIN ON TUESDAY. THESE STORMS POSE A SMALL THREAT OF DAMAGING
WINDS AND LARGE HAIL...MAINLY NORTH OF A WABASHA MINNESOTA TO
NEILLSVILLE WISCONSIN LINE.

HEAT INDEX VALUES DURING THE AFTERNOON AND EARLY EVENING HOURS OF
TUESDAY ARE EXPECTED TO RANGE FROM THE MID 90S TO AROUND 100.

A COLD FRONT MOVING THROUGH ON WEDNESDAY WILL BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE AREA WEDNESDAY AND WEDNESDAY EVENING. WHEN THE
FRONT MOVES THROUGH WILL DETERMINE THE EXTENT OF THE SEVERE THREAT
WITH ANY OF THESE STORMS. IF THE FRONT PUSHES THROUGH DURING
WEDNESDAY AFTERNOON...A FEW OF THE STORMS COULD PRODUCE LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND ISOLATED TORNADOES.

ADDITIONAL ROUNDS OF HEAVY RAIN FROM TODAY THROUGH WEDNESDAY NIGHT
WILL ENHANCE THE POSSIBILITY OF SOME FLOODING...ESPECIALLY NORTH OF
A ZUMBRO FALLS MINNESOTA TO FRIENDSHIP WISCONSIN LINE WHERE SOME
HEAVY RAINS FELL LAST NIGHT. HOWEVER...ANY HIGH RAINFALL RATES COULD
CAUSE FLASH FLOODING. RIVERS ARE EXPECTED TO SEE RISES THROUGH THE
WEEK.

THUNDERSTORM CHANCES WILL RETURN FRIDAY NIGHT AND SATURDAY BUT IT IS
TOO EARLY TO DISCERN SEVERE WEATHER THREATS WITH ANY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 1 PM THIS AFTERNOON AND
8 PM THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-094>096-191100-
DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-WABASHA-WINONA-
1241 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MAY PRODUCE SOME ISOLATED THUNDERSTORMS AS IT MOVES
INTO SOUTHEAST MINNESOTA LATE THIS AFTERNOON AND EVENING. NONE OF
THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE.

HEAT INDEX VALUES THIS AFTERNOON AND EARLY THIS EVENING ARE EXPECTED
TO BE IN THE 90 TO 100 DEGREE RANGE ACROSS SOUTHEAST MINNESOTA...
AND IN THE 95 TO 105 DEGREE RANGE ACROSS NORTHEAST IOWA.

THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT ALONG A STALLED OUT
COLD FRONT.  THERE IS STILL SOME UNCERTAINTY WHETHER ANY OF THESE
STORMS WILL BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER COMPLEX OF STORMS LOOKS TO DEVELOP SOMEWHERE OVER CENTRAL
MINNESOTA LATE TONIGHT...THEN MOVE EAST OR NORTHEAST ACROSS NORTHERN
WISCONSIN ON TUESDAY. THESE STORMS POSE A SMALL THREAT OF DAMAGING
WINDS AND LARGE HAIL...MAINLY NORTH OF A WABASHA MINNESOTA TO
NEILLSVILLE WISCONSIN LINE.

HEAT INDEX VALUES DURING THE AFTERNOON AND EARLY EVENING HOURS OF
TUESDAY ARE EXPECTED TO RANGE FROM THE MID 90S TO AROUND 100.

A COLD FRONT MOVING THROUGH ON WEDNESDAY WILL BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE AREA WEDNESDAY AND WEDNESDAY EVENING. WHEN THE
FRONT MOVES THROUGH WILL DETERMINE THE EXTENT OF THE SEVERE THREAT
WITH ANY OF THESE STORMS. IF THE FRONT PUSHES THROUGH DURING
WEDNESDAY AFTERNOON...A FEW OF THE STORMS COULD PRODUCE LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND ISOLATED TORNADOES.

ADDITIONAL ROUNDS OF HEAVY RAIN FROM TODAY THROUGH WEDNESDAY NIGHT
WILL ENHANCE THE POSSIBILITY OF SOME FLOODING...ESPECIALLY NORTH OF
A ZUMBRO FALLS MINNESOTA TO FRIENDSHIP WISCONSIN LINE WHERE SOME
HEAVY RAINS FELL LAST NIGHT. HOWEVER...ANY HIGH RAINFALL RATES COULD
CAUSE FLASH FLOODING. RIVERS ARE EXPECTED TO SEE RISES THROUGH THE
WEEK.

THUNDERSTORM CHANCES WILL RETURN FRIDAY NIGHT AND SATURDAY BUT IT IS
TOO EARLY TO DISCERN SEVERE WEATHER THREATS WITH ANY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-191100-
ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK-
1241 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES THIS AFTERNOON AND EARLY THIS EVENING ARE EXPECTED
TO BE IN THE 90 TO 100 DEGREE RANGE ACROSS SOUTHEAST MINNESOTA...
AND IN THE 95 TO 105 DEGREE RANGE ACROSS NORTHEAST IOWA.

THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT ALONG A STALLED OUT
COLD FRONT.  THERE IS STILL SOME UNCERTAINTY WHETHER ANY OF THESE
STORMS WILL BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER COMPLEX OF STORMS LOOKS TO DEVELOP SOMEWHERE OVER CENTRAL
MINNESOTA LATE TONIGHT...THEN MOVE EAST OR NORTHEAST ACROSS NORTHERN
WISCONSIN ON TUESDAY. THESE STORMS POSE A SMALL THREAT OF DAMAGING
WINDS AND LARGE HAIL...MAINLY NORTH OF A WABASHA MINNESOTA TO
NEILLSVILLE WISCONSIN LINE.

HEAT INDEX VALUES DURING THE AFTERNOON AND EARLY EVENING HOURS OF
TUESDAY ARE EXPECTED TO RANGE FROM THE MID 90S TO AROUND 100.

A COLD FRONT MOVING THROUGH ON WEDNESDAY WILL BRING ANOTHER ROUND OF
THUNDERSTORMS TO THE AREA WEDNESDAY AND WEDNESDAY EVENING. WHEN THE
FRONT MOVES THROUGH WILL DETERMINE THE EXTENT OF THE SEVERE THREAT
WITH ANY OF THESE STORMS. IF THE FRONT PUSHES THROUGH DURING
WEDNESDAY AFTERNOON...A FEW OF THE STORMS COULD PRODUCE LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND ISOLATED TORNADOES.

ADDITIONAL ROUNDS OF HEAVY RAIN FROM TODAY THROUGH WEDNESDAY NIGHT
WILL ENHANCE THE POSSIBILITY OF SOME FLOODING...ESPECIALLY NORTH OF
A ZUMBRO FALLS MINNESOTA TO FRIENDSHIP WISCONSIN LINE WHERE SOME
HEAVY RAINS FELL LAST NIGHT. HOWEVER...ANY HIGH RAINFALL RATES COULD
CAUSE FLASH FLOODING. RIVERS ARE EXPECTED TO SEE RISES THROUGH THE
WEEK.

THUNDERSTORM CHANCES WILL RETURN FRIDAY NIGHT AND SATURDAY BUT IT IS
TOO EARLY TO DISCERN SEVERE WEATHER THREATS WITH ANY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS/BOYNE

In the hours before

Local storm report, Jun 18, 9:01 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1001 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     LAKE CITY               44.45N 92.28W
06/18/2012                   WABASHA            MN   EMERGENCY MNGR

            TREES DOWN

0200 AM     HEAVY RAIN       LAKE CITY               44.45N 92.28W
06/18/2012  M2.99 INCH       WABASHA            MN   CO-OP OBSERVER

            CREEKS WERE FULL / SMALL STREAM FLOODING

&&

SHEA
Special weather statement, Jun 18, 12:09 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
109 PM CDT MON JUN 18 2012

WIZ017-029-032>034-181900-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-
109 PM CDT MON JUN 18 2012

...STRONG THUNDERSTORMS DEVELOPING OVER BUFFALO...CLARK...
JACKSON...TAYLOR AND TREMPEALEAU COUNTIES IN WESTERN WISCONSIN...

AT 100 PM...DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS
DEVELOPING FROM THE KELLOGG AND LAKE CITY AREAS IN SOUTHEAST
MINNESOTA TO MEDFORD AND ABBOTSFORD AREAS IN NORTH CENTRAL
WISCONSIN. THESE THUNDERSTORMS ARE MOVING NORTHEAST AT 35 MPH.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING WIND GUSTS UP
TO 50 MPH AND UP TO DIME SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING...SO BE PREPARE TO MOVE INDOORS AND AWAY FROM WINDOWS IF A
WARNING IS ISSUED.

BOYNE
Special weather statement, Jun 18, 12:55 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 PM CDT MON JUN 18 2012

MNZ079-WIZ017-029-032>034-182000-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA-
155 PM CDT MON JUN 18 2012

...STRONG THUNDERSTORMS DEVELOPING OVER BUFFALO...CLARK...
JACKSON...TAYLOR AND TREMPEALEAU COUNTIES IN WESTERN WISCONSIN...

AT 155 PM...DOPPLER RADAR INDICATED SCATTERED STRONG TO SEVERE
THUNDERSTORMS DEVELOPING ACROSS WEST CENTRAL AND NORTH CENTRAL
WISCONSIN. THESE STORMS ARE LOCATED FROM THE KELLOGG AND MINNEISKA
AREAS IN SOUTHEAST MINNESOTA TO MEDFORD AND ABBOTSFORD AREAS IN
NORTH CENTRAL WISCONSIN. THESE THUNDERSTORMS ARE MOVING NORTHEAST AT
35 MPH.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING WIND GUSTS UP
TO 60 MPH AND QUARTER SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING...SO BE PREPARE TO MOVE TO A PLACE OF SAFETY IF A WARNING IS
ISSUED.

BOYNE

The radar

The La Crosse radar (KARX), 136 km away, was scanning. The volume nearest the first event began at 19:12 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Clark

When
June 18, 1:14 PM CST
Where
Clark County, 3.13 mi NNW of Unity
Measured
0.88 in hail
Reported by
Public
Coordinates
44.890, -90.350

Hail, Clark

When
June 18, 1:16 PM CST to 1:17 PM CST
Where
Clark County, 2.4 mi SW of Colby to 1.2 mi SW of Colby
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
44.900, -90.340

Quarter to golf ball sized hail fell from just southwest of Colby into Colby.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2012Every state in 2012This day in weather historyWarnings in Wisconsin, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388405, 388406.